# SDR DALA2015031102067

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Washer
- Condition: Corroded
- Location: Torque Tube
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOCK-WASHER OF RUDDER DRIVE TORQUE TUBE ASSY.  LOCK-WASHER WAS R & R AND WILL BE INSTALLED WITH CARD 2700-2126 AND JOB 001-0340, STEP NR 7.  LP1856088.
